Volume 20, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quotient singularities, eta invariants, and self-dual metrics

Michael T Lock and Jeff A Viaclovsky

Geometry & Topology 20 (2016) 1773–1806
Bibliography
1 A G Ache, J A Viaclovsky, Asymptotics of the self-dual deformation complex, J. Geom. Anal. 25 (2015) 951 MR3319957
2 T M Apostol, Modular functions and Dirichlet series in number theory, 41, Springer (1990) MR1027834
3 T Ashikaga, M Ishizaka, Another form of the reciprocity law of Dedekind sum, (2008)
4 S Bando, A Kasue, H Nakajima, On a construction of coordinates at infinity on manifolds with fast curvature decay and maximal volume growth, Invent. Math. 97 (1989) 313 MR1001844
5 D Baraglia, Topological T-duality for general circle bundles, Pure Appl. Math. Q. 10 (2014) 367 MR3282986
6 E Brieskorn, Rationale Singularitäten komplexer Flächen, Invent. Math. 4 (1967/1968) 336 MR0222084
7 R L Bryant, Bochner–Kähler metrics, J. Amer. Math. Soc. 14 (2001) 623 MR1824987
8 D M J Calderbank, M A Singer, Einstein metrics and complex singularities, Invent. Math. 156 (2004) 405 MR2052611
9 X Chen, C LeBrun, B Weber, On conformally Kähler, Einstein manifolds, J. Amer. Math. Soc. 21 (2008) 1137 MR2425183
10 H S M Coxeter, The binary polyhedral groups, and other generalizations of the quaternion group, Duke Math. J. 7 (1940) 367 MR0003409
11 H S M Coxeter, Regular complex polytopes, Cambridge Univ. Press (1991) MR1119304
12 M G Dabkowski, M T Lock, On Kähler conformal compactifications of U(n)– invariant ALE spaces, Ann. Global Anal. Geom. 49 (2016) 73 MR3454025
13 L David, P Gauduchon, The Bochner-flat geometry of weighted projective spaces, from: "Perspectives in Riemannian geometry" (editors V Apostolov, A Dancer, N Hitchin, M Wang), CRM Proc. Lecture Notes 40, Amer. Math. Soc. (2006) 109 MR2237108
14 S Donaldson, R Friedman, Connected sums of self-dual manifolds and deformations of singular spaces, Nonlinearity 2 (1989) 197 MR994091
15 P Du Val, Homographies, quaternions and rotations, Clarendon Press (1964) MR0169108
16 T Eguchi, A J Hanson, Self-dual solutions to Euclidean gravity, Ann. Physics 120 (1979) 82 MR540896
17 A Floer, Self-dual conformal structures on lCP2, J. Differential Geom. 33 (1991) 551 MR1094469
18 D S Freed, K K Uhlenbeck, Instantons and four-manifolds, 1, Springer (1991) MR1081321
19 G W Gibbons, S W Hawking, Gravitational multi-instantons, Physics Letters B 78 (1978) 430
20 F Hirzebruch, Über vierdimensionale Riemannsche Flächenmehrdeutiger analytischer Funktionen von zwei komplexen Veränderlichen, Math. Ann. 126 (1953) 1 MR0062842
21 N J Hitchin, Einstein metrics and the eta-invariant, Boll. Un. Mat. Ital. B 11 (1997) 95 MR1456253
22 N Honda, Self-dual metrics and twenty-eight bitangents, J. Differential Geom. 75 (2007) 175 MR2286821
23 N Honda, Deformation of LeBrun’s ALE metrics with negative mass, Comm. Math. Phys. 322 (2013) 127 MR3073160
24 D Joyce, The hypercomplex quotient and the quaternionic quotient, Math. Ann. 290 (1991) 323 MR1109637
25 D D Joyce, Explicit construction of self-dual 4–manifolds, Duke Math. J. 77 (1995) 519 MR1324633
26 T Kawasaki, The index of elliptic operators over V –manifolds, Nagoya Math. J. 84 (1981) 135 MR641150
27 A Kovalev, M Singer, Gluing theorems for complete anti-self-dual spaces, Geom. Funct. Anal. 11 (2001) 1229 MR1878320
28 P B Kronheimer, The construction of ALE spaces as hyper-Kähler quotients, J. Differential Geom. 29 (1989) 665 MR992334
29 P B Kronheimer, A Torelli-type theorem for gravitational instantons, J. Differential Geom. 29 (1989) 685 MR992335
30 C LeBrun, Counter-examples to the generalized positive action conjecture, Comm. Math. Phys. 118 (1988) 591 MR962489
31 C LeBrun, Explicit self-dual metrics on CP2##CP2, J. Differential Geom. 34 (1991) 223 MR1114461
32 C LeBrun, B Maskit, On optimal 4–dimensional metrics, J. Geom. Anal. 18 (2008) 537 MR2393270
33 C LeBrun, M Singer, A Kummer-type construction of self-dual 4–manifolds, Math. Ann. 300 (1994) 165 MR1289837
34 M T Lock, J A Viaclovsky, Anti-self-dual orbifolds with cyclic quotient singularities, J. Eur. Math. Soc. (JEMS) 17 (2015) 2805 MR3420523
35 M T Lock, J A Viaclovsky, A smörgåsbord of scalar-flat Kähler ALE surfaces, J. Reine Angew. Math. (2016)
36 D McCullough, Isometries of elliptic 3–manifolds, J. London Math. Soc. 65 (2002) 167 MR1875143
37 H Nakajima, Self-duality of ALE Ricci-flat 4–manifolds and positive mass theorem, from: "Recent topics in differential and analytic geometry" (editor T Ochiai), Adv. Stud. Pure Math. 18, Academic Press (1990) 385 MR1145266
38 P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
39 R Stekolshchik, Notes on Coxeter transformations and the McKay correspondence, Springer (2008) MR2388772
40 I Şuvaina, ALE Ricci-flat Kähler metrics and deformations of quotient surface singularities, Ann. Global Anal. Geom. 41 (2012) 109 MR2860399
41 G Tian, J Viaclovsky, Moduli spaces of critical Riemannian metrics in dimension four, Adv. Math. 196 (2005) 346 MR2166311
42 J A Viaclovsky, An index theorem on anti-self-dual orbifolds, Int. Math. Res. Not. 2013 (2013) 3911 MR3096914
43 E P Wright, Quotients of gravitational instantons, Ann. Global Anal. Geom. 41 (2012) 91 MR2860398